On conditionless bases of the kernels generated by differential equations of the second order

  • V. M. Levchuk

Abstract

We establish necessary and sufficient conditions for a system of functions generated by differential equations of the second order to be a basis. Our method is based on the application of the Muckenhoupt condition.
Published
25.03.2017
How to Cite
LevchukV. M. “On Conditionless Bases of the Kernels Generated by Differential Equations of the second Order”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 69, no. 3, Mar. 2017, pp. 332-47, http://umj.imath.kiev.ua/index.php/umj/article/view/1700.
Section
Research articles